`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Multiplicity results for extremal operators through bifurcation
Pages: 51 - 65, Volume 29, Issue 1, January 2011

doi:10.3934/dcds.2011.29.51      Abstract        References        Full text (222.5K)           Related Articles

Alejandro Allendes - Departamento de Matemática, Universidad Técnico Fedrico Santa María, Avenida España 1680, Casilla 110-V, Valparaíso, Chile (email)
Alexander Quaas - Departamento de Matemática, Universidad Técnico Fedrico Santa María, Avenida España 1680, Casilla 110-V, Valparaíso, Chile (email)

1 M. Arias and J. Campos, Radial Fucik spectrum of the Laplace operator, Journal of Mathematical Analysis and Applications, 190 (1995), 654-666.       
2 I. Birindelli and F. Demengel, Eigenvalue, maximum principle and regularity for fully non linear homogeneous operators, Commun. Pure Appl. Anal., 6 (2007), 335-366.       
3 I. Birindelli and F. Demengel, First eigenvalue and maximum principle for fully nonlinear singular operators, Adv. Differential Equations, 11 (2006), 91-119.       
4 J. Busca, M. Esteban and A. Quaas, Nonlinear eigenvalues and bifurcation problems for Pucci's operator, Ann. Inst. Henri Poincare (C) Non Linear Analysis, 22 (2005), 187-206.       
5 X. Cabré and L. Caffarelli, "Fully Nonlinear Elliptic Equation," American Mathematical Society, Colloquium Publication, 43, American Mathematical Society, Providence, RI, 1995.       
6 L. A. Caffarelli, M. G. Crandall, M. Kocan and A. Świech, On viscosity solutions of fully nonlinear equations with measurable ingredients, Comm. Pure Appl. Math., 49 (1996), 365-397.       
7 L. Caffarelli, J. Kohn, L. Nirenberg and J. Spruck, The Dirichlet problem for nonlinear second order elliptic equations II, Comm. Pure Appl. Math., 38 (1985), 209-252.       
8 M. G. Crandall, M. Kocan, P. L. Lions and A.Świech, Existence results for boundary problems for uniformly elliptic and parabolic fully nonlinear equations, Elec. J. Diff. Eq., 24 (1999), 1-20.       
9 M. G. Crandall, M. Kocan and A. Świech, $L^p$ theory for fully nonlinear uniformly parabolic equations, Comm. Part. Diff. Eq., 25 (2000), 1997-2053.       
10 M. G. Crandall, H. Ishii and P.-L. Lions, User's guide to viscosity solutions of second-order partial differential equations, Bull. Amer. Math. Soc., 27 (1992), 1-67.       
11 F. Da Lio and B. Sirakov, Symmetry results for viscosity solution of fully nonlinear elliptic equation, J. Eur. Math. Soc., 9 (2006), 317-330.       
12 P. Drábek, "Solvability and Bifurcations of Nonlinear Equations," Pitman Research Notes in Mathematics Series, 264, Longman Scientific and Technical, Harlow; copublished in the United States with John Wiley and Sons, Inc., New York, 1992.       
13 L. C. Evans, Classical solutions of fully nonlinear, convex, second-order elliptic equations, Comm. Pure Appl. Math., 25 (1982), 333-363.       
14 P. Felmer and A. Quaas, Positive solutions to 'semi-linear' equation involving the Pucci's operator, J. Diff. Eqs., 199 (2004), 376-393.       
15 P. Felmer and A. Quaas, Critical exponents for uniformly elliptic extremal operators, Indiana Univ. Math. J., 55 (2006), 593-629.       
16 P. Felmer and A. Quaas, On fundamental solutions, dimension and two properties of uniformly elliptic maximal operators, Trans. of the American Math. Society, 361 (2009), 5721-5736.       
17 B. Gidas and J. Spruck, Global and local behavior of positive solutions of nonlinear elliptic equations, Comm. Pure Appl. Math., 34 (1981), 525-598.       
18 D. Gilbarg and N. S. Trudinger, "Elliptic Partial Differential Equation of Second Order," 2nd edition Springer-verlag, 1983.       
19 P. Juutinen, Principal eigenvalue of a very badly degenerate operator and applications, J. Diff. Eqs., 236 (2007), 532-550.       
20 P. L. Lions, Resolution analytique des problemes de Bellman-Dirichlet, Acta Math., 146 (1981), 151-166.       
21 P. L. Lions, Bifurcation and optimal stochastic control, Nonlinear Anal., 2 (1983), 177-207.       
22 C. Pucci, Maximum and minimum first eigenvalues for a class of elliptic operators, Proc. Amer. Math. Soc., 17 (1966), 788-795.       
23 C. Pucci, Operatori ellittici estremanti, Ann. Mat. Pure Appl., 72 (1966), 141-170.       
24 A. Quaas, Existence of positive solutions to a 'semilinear' equation involving the Pucci's operator in a convex domain, Diff. Integral Equation, 17 (2004), 481-494.       
25 A. Quaas and B. Sirakov, Existence results for nonproper elliptic equations involving the Pucci operator, Comm. Part. Diff. Eq., 31 (2006), 987-1003.       
26 A. Quaas and B. Sirakov, On the principal eigenvalues and the Dirichlet problem for fully nonlinear operators, Comptes Rendus Mathematique, 342 (2006), 115-118.       
27 A. Quaas and B. Sirakov, Principal eigenvalues and the Dirichlet problem for fully nonlinear operators, Adv. Math., 218 (2008), 105-135.       
28 P. H. Rabinowitz, Some aspect of nonlinear eigenvalue problem, Rocky Moutain J. Math., 74 (1973), 161-202.       
29 P. H. Rabinowitz, Some global results for nonlinear eigenvalue problems, J. Funct. Anal., 7 (1971), 487-513.       
30 P. H. Rabinowitz, "Théorie du Degré Topologique et Applications à des Problèmes aux Limites non Linéaires," Lectures Notes Lab. Analyse Numérique Université PARIS VI, 1975.
31 A. Świech, $W^{1,p}$-estimates for solutions of fully nonlinear uniformly elliptic equations, Adv. Diff. Eq., 2 (1997), 1005-1027.       

Go to top